RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 1(199), Pages 207–208 (Mi umn3356)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The complexity of the trajectories of a dynamical system

A. A. Brudno


Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:1, 197–198

Bibliographic databases:

MSC: 37C50, 37A35, 37A50
Received: 07.07.1977

Citation: A. A. Brudno, “The complexity of the trajectories of a dynamical system”, Uspekhi Mat. Nauk, 33:1(199) (1978), 207–208; Russian Math. Surveys, 33:1 (1978), 197–198

Citation in format AMSBIB
\Bibitem{Bru78}
\by A.~A.~Brudno
\paper The~complexity of~the~trajectories of~a~dynamical system
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 1(199)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn3356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=480935}
\zmath{https://zbmath.org/?q=an:0385.28012|0408.28017}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 1
\pages 197--198
\crossref{https://doi.org/10.1070/RM1978v033n01ABEH002243}


Linking options:
  • http://mi.mathnet.ru/eng/umn3356
  • http://mi.mathnet.ru/eng/umn/v33/i1/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A Peres, L S Schulman, J Phys A Math Gen, 21:20 (1988), 3893  crossref  mathscinet  zmath  adsnasa  isi
    2. Homer S. White, “Algorithmic complexity of points in dynamical systems”, Ergod Th Dynam Sys, 13:4 (1993)  crossref  mathscinet  zmath
    3. Andrea Crisanti, Massimo Falcioni, Angelo Vulpiani, “Applying algorithmic complexity to define chaos in the motion of complex systems”, Phys Rev E, 50:3 (1994), 1959  crossref  isi
    4. Giorgio Mantica, “Quantum algorithmic integrability: The metaphor of classical polygonal billiards”, Phys Rev E, 61:6 (2000), 6434  crossref  isi
    5. L. Kocarev, “Chaos-based cryptography: a brief overview”, IEEE Circuits Syst Mag, 1:3 (2001), 6  crossref  elib
    6. J BERKOVITZ, R FRIGG, F KRONZ, “The ergodic hierarchy, randomness and Hamiltonian chaos☆”, Studies In History and Philosophy of Science Part B: Studies In History and Philosophy of Modern Physics, 37:4 (2006), 661  crossref
    7. Gérard G. Emch, “Models and the dynamics of theory-building in physics. Part I—Modeling strategies”, Studies In History and Philosophy of Science Part B: Studies In History and Philosophy of Modern Physics, 38:3 (2007), 558  crossref
    8. A. Yu. Kolesov, N. Kh. Rozov, “On the definition of ‘chaos’”, Russian Math. Surveys, 64:4 (2009), 701–744  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. A. V. Alpeev, “An announce of results linking Kolmogorov complexity to entropy for amenable group actions”, Teoriya predstavlenii, dinamicheskie sistemy, kombinatornye metody. XXIX, Zap. nauchn. sem. POMI, 468, POMI, SPb., 2018, 7–12  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:510
    Full text:166
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019